# SDR HEEA079496

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- Aircraft time: 10,815 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 206513211
- Condition: Weak
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO DOOR ACTUATOR WEAK. REPLACED WITH SERVICEABLE PART.
